Universidad Complutense de Madrid
E-Prints Complutense

A Second Order Smooth Variational Principle on Riemannian Manifolds



Downloads per month over past year

Azagra Rueda, Daniel and Fry, Robb (2010) A Second Order Smooth Variational Principle on Riemannian Manifolds. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 62 (2). pp. 242-261. ISSN 0008-414X

[thumbnail of 2010asecondorder.pdf]

Official URL: http://www.math.ca/cjm/


We establish a second order smooth variational principle valid for functions defined on (possibly infinite- dimensional) Riemannian manifolds which are uniformly locally convex and have a strictly positive injectivity radius and bounded sectional curvature.

Item Type:Article
Uncontrolled Keywords:Smooth variational principle, Riemannian manifold
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:12915
Deposited On:11 Jul 2011 08:17
Last Modified:06 Feb 2014 09:36

Origin of downloads

Repository Staff Only: item control page